# SDR P5CA2015091400137

- Difficulty date: September 6, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 6,429 hours, 1,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Weak
- Location: Escape Rope
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE ROPE DOOR ON F/O'S SIDE WILL NOT STAY CLOSED.  REINSTALL PANEL AND CHK BACK TO NORMAL.
